| Catalog Number |
MX4450 |
| Medical Device Problem Code |
Failure to Disconnect (2541)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxguard extension set with needleless y-site(s) and stopcock had connection issues (difficult to disconnect).The following information was provided by the initial reporter: anesthesia department has experienced difficulty disconnecting the stopcock from the extension set.
Additional Manufacturer Narrative
It was reported by the customer that they has been having several issues related to disconnections between the mx4450 stopcock and the extension set during surgical procedures.In addition, they have experienced cracking and or difficulty disconnecting the stopcock from the extension set.One photo sample received for quality evaluation.Investigation of the photo shows that there is leakage at the luer connection.Although the picture provided shows leakage at the luer connection point, it does not show that there is an issue with disconnecting the luer.The customer complaint of connection issues - difficult to disconnect could not be confirmed.A root cause analysis could not be conducted because a physical sample was not provided.A device history record review for model mx4450 lot number 25065225 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.